MURAL - Maynooth University Research Archive Library

    Synthesizing Chaotic Maps with Prescribed Invariant Densities

    Rogers, Alan and Shorten, Robert N. and Heffernan, Daniel (2004) Synthesizing Chaotic Maps with Prescribed Invariant Densities. Physics Letters A, 330 (6). pp. 435-441.

    [img] Download (304kB)

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    The Inverse Frobenius-Perron problem (IFPP) concerns the creation of discrete chaotic mappings with arbitrary invariant densities. In this note, we present a new and elegant solution to the IFPP, based on positive matrix theory. Our method allows chaotic maps with arbitrary piecewise-constant invariant densities, and with arbitrary mixing properties, to be synthesized.

    Item Type: Article
    Keywords: Chaos; Chaotic Maps; Chaos Control; Inverse Frobenius-Perron Problem;
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Item ID: 216
    Depositing User: Alan Rogers
    Date Deposited: 05 Apr 2005
    Journal or Publication Title: Physics Letters A
    Publisher: Elsevier B.V.
    Refereed: Yes
      Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

      Repository Staff Only(login required)

      View Item Item control page


      Downloads per month over past year

      Origin of downloads